Hello everyone. Can someone please give me some insight or advice? I am a 23 year old heterosexual male that was recently diagnosed with ebv and is scared for my life. I recently had a HIV test done due to possible exposure, my results were negative for HIV but by titers were extremely high for ebv but negative monospot. I am normally very active and for the most part healthy. the first symptom that began to concern me was a rash that appeared on my lower back that was suspected as being Shingles. The physician was uncertain due to the fact that it had slightly cleared upon my arrival to the doctor (which was 3 to 4 weeks after symptoms began). Other symptoms consist of nausea, weight loss, loss of appetite, constant bubbling in the stomach ,watery stool (only in the mornings), swollen lymph node on the right side of the neck, redness over eye lids, loss of sleep, random tingling and numbness in feet and hands, dry skin especially on hands and face, and possible but uncertain of what appears to be a white tongue but I do have white pus like looking spots in the back of the throat. I'm especially worried because someone special to me also has showed symptoms of acute diarrhea, nausea, and headaches but she has not seen a physician yet. I did inform her of the situation.. My ebv numbers are:
EBV Ab VCA, IgM- 1.6
EBV Early Antigen Ab, IgG- 0.3
EBV Ab VCA, IgG- 8.0
EBV Nuclear Antigen Ab, IgG- 2.7
My reference range for all four values is as follows:
the physician was not of any help at all when it came to my bloodwork. I didn't receive any explanation for my numbers. Can all this be caused by ebv or is it what I assumed it to be? Please be as honest as possible, I am extremely tired and just want an answer but hoping for the best. Please help!! Thanks
dude calm your nerves. i know what your going through. im 29 last year when i got the doctors scare you and you think you have aids. ypur also probably thinking you gave it to your girlfriend also. mono can take over a year to go away. i had all the symtoms u have and more. stay away from reading on the internet because everything linksto hiv in the article. and if you stress your symptoms will get 20 times worse. i had to go counceling i was so scared i had hiv.
Hey did you take antibiotic at any point? I had very watery stool during the time i took it weight loss loss of appetite and all others. Soon as my course was over i had no issues took an HIV test and negative.
Yes, I must admit that I am guilty of too much Internet surfing. I can say that it has even become a habit all most. I'm trying to just leave it alone and put my faith in God and cope with the until I have a definite diagnosis. It's so painful right now because this seems to be all I have on my mind all day everyday. And to MSR74, no I haven't taken an antibiotic. I was told that antibiotics would not help and that the only thing that would cure me is rest and a plentiful amount of fluids.
no antibiotics do nothing its a virus. i did alot of surfing to . let me guess you were on craigslist myspace ,aol and backpage.com? lol its very painful in the begining and docs do nothing for you. they tell u to ride it out
change your diet..get on "candida diet" if you're not sure what to be eating
stop taking any meds or drugs
take "all natural and preservative free" multi vitamin, vitamin b, and calcium supplement daily
take flax fiber daily
take flax oil daily..read directions (omega 3 is crucial in your healing)
drink as much water as possible daily
get some form of steneous exercise everyday..or start with walking at least
do deep breathing (relaxation techniques..look this up) daily
do all these daily and you will be feeling better in no time..do it consistently. God bless!
Okay jonetwo3. Thank you for your response. I began taking multivitamin and b12 vitamins a few days ago but omega 3? Haven't heard of it before. Many of my symptoms have decreased but I mainly worry about the stomach issues and the tingling/numbness problem. But overall I do feel better. And one more question. I think my stomach issues are being caused by Candida. Do you know of anything that can rid the Candida? Foods I shouldn't eat or should, medicines I can take, etc.?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.